USP Electronic Research Repository

Moving a robot arm: an interesting application of the direct method of Lyapunov

Vanualailai, Jito and Sharma, Bibhya N. (2004) Moving a robot arm: an interesting application of the direct method of Lyapunov. CUBO A Mathematical Journal, 6 (3). pp. 129-142. ISSN 0716-7776

Full text not available from this repository.
Item Type: Journal Article
Subjects: Q Science > QA Mathematics
Divisions: Faculty of Science, Technology and Environment (FSTE) > School of Computing, Information and Mathematical Sciences
Depositing User: Ms Neha Harakh
Date Deposited: 09 May 2004 18:36
Last Modified: 09 May 2012 18:47
URI: http://repository.usp.ac.fj/id/eprint/3132
UNSPECIFIED

Actions (login required)

View Item